Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Missed period, taken steroid shot for bronchitis. Concern about pregnancy?

I had bronchitis a month ago. I went to the doctor on September 9th and they gave me a steroid shot, which completely helped rid my bronchitis, but I missed my period for the month of september. I have been sexually active, but my boyfriend and I always use condoms . I even got a blood test which came back as a negative. I figured that the steroid shot was to blame for my missed period but now a month later and only 5 more days till i will have missed my period again I am lost for my conclusion. I now have a serious problem, my boyfriend came inside the condom and it broke, but i don t believe it was on the day of ovulation . So I was wondering if the steroid shot is to blame again for the (2nd month missed period) or if I need to be concerned about being pregnant this month and that the steroid shot is NOT to blame. Please let me know if I should be concerned about being pregnant.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
A single steroid shot is not likely to affect your periods for two months consecutively. The delay in your periods now could be due to a pregnancy or due to a mild hormonal imbalance. A few blood tests will help in proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor